# SDR CX7A194J0404

- Difficulty date: January 17, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 340B214
- Aircraft time: 26,677 hours, 29,920 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: Contaminated
- Location: Lt Tailpipe
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT TAILPIPE HOT LIGHT ILLUMINATED AFTER POWER SELECTED ON.  MOISTURE WAS PRESENT.  RAN UP ENGINE AND LIGHT EXTINGUISHED.
